# SDR MWEA070239

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 591024287
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER DORSAL FIN ACCESS PANEL LEADING EGDE OPENING HAS FRETTING CORROSION AT STATION 1437, STRINGER 1.  REMOVED CORROSION.  REMOVED AND REPLACED AFT FLANGE AT VERTICAL STABILIZER.
